Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 28.12.2019. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
[Cairo, Egypt] ; [Cuyahoga Falls, Ohio] : Hindawi Pub. Corp., 2001-
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


1687-0042
Vol. 1, no. 1 (2001)-
Vychází nepravidelně, 2003-
Eight issues yearly, 2002
Four issues yearly, 2001
Print version: Journal of applied mathematics, ISSN 1110-757X
Published: [Cairo, Egypt ; New York, NY], 2003-
Title from journal home page (Hindawi Web site, viewed May 7, 2003).
Plný text je volně přístupný
Issues for 2003- have year as volume no.; articles continuously posted as they are accepted for publication.
"[The] Journal of Applied Mathematics is a refereed journal devoted to the publication of original research papers and review articles in all areas of applied, computational, and industrial mathematics. Subject areas include (but are not limited to) approximation theory, computing, control and systems, differential equations and dynamical systems, financial mathematics, fluid mechanics and solid mechanics, fractional calculus and its applications, linear and nonlinear waves, numerical algorithms, numerical analysis, operations research, optimization, partial differential equations, probability and stochastic processes, simulation, statistics, wavelets and wavelet transforms"--Journal home page (Hindawi Web site, viewed Jan. 29, 2008)..
Mode of access: World Wide Web.
Latest issue consulted: Vol. 2007 (Hindawi Web site, viewed Jan. 29, 2008).
000151528
(OCoLC)51160736
(SFX)111006902705048

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC